Blood thinning medication

Questions and answers on "Blood thinning medication"

I'm taking "clopidogrel bisulfate" 75 mg every morning. I'm going on two years, my kneel hurt, I'm little unbalance, and my speech is sometimes...

doctor1 MD

Brief Answer:
Immediate consultation with cardiologist and neurologist advised...

Detailed Answer:
Hi,

I understand your concerns.

1. Clopidogrel bisulfate...

Read Full Thread   Ask a Doctor Now

My mother aged 86 was admitted to ICU of a hospital in New XXXXXXX for high urea (208) and Creatinine (~2.0) which was caused by diuretics given...

doctor1 MD

Brief Answer:
It has no defined guidelines.

Detailed Answer:
Hi Nitadilawar,
Thanks for being on healthcaremagic.
I am Dr.Ajay Panwar,a neurologist...

Read Full Thread   Ask a Doctor Now

I have been trying to help with more blood thinning to keep from another stroke. Taking aspirin 81 mg or other blood thinners cause me to bleed...

doctor1 MD

Brief Answer:
You must be very careful at your age

Detailed Answer:
Good evening. I'm not sure exactly you mean to say when you write, "....been...

Read Full Thread   Ask a Doctor Now

Recent questions on  Blood thinning medication

doctor1 MD

It is suggested that I take blood thinning medication Eliquis. Is there alternative natural blood thinners?

doctor1 MD

Hi I have sharp chest pain in the the top left hand side of my chest when i move ie bend over or do any physical exercise it does not affect...

doctor1 MD

I have been trying to help with more blood thinning to keep from another stroke . Taking aspirin 81 mg or other blood thinners cause me to bleed...

doctor1 MD

When I discontinue Coumadin in order to have a medical procedure, I get severe leg cramps in the thigh. The cramps are so severe that the leg...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications